MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 30IN 6-0 D/A BV; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 30IN 6-0 D/A BV; SUTURE, SURGICAL, ABSORBABLE
Model Number Z123H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what was the name of the procedure? when was the suture broke (in the package, during removal from package, during handling or during use on the patient)? please specify what was used to complete the procedure? in relation to needle, what is the approximate location of suture breakage? did the suture separate completely? what tissue was being approximated or sutured when it broke? was there any adverse consequence associated with the patient? do you have any pictures of the appearance of the suture?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and the suture was used.During surgery, the surgical thread presented a cut appearance.There were no adverse patient consequences reported.Additional information was requested.

Brand Name
PDSII VIO 30IN 6-0 D/A BV
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12298401
Report Number2210968-2021-07140
Device Sequence Number3901057
Product Code NEW
UDI-Device Identifier10705031060180
UDI-Public10705031060180
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberZ123H
Device Catalogue NumberZ123H
Device Lot NumberQLMBEC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/09/2021
Patient Sequence Number1